# SDR ERAA074620

- Difficulty date: June 14, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N167EH
- Make and model: Bell 412
- Aircraft serial: 33089
- Aircraft time: 11,953 hours
- System (JASC): 2312 · VHF Communications System
- Part: Control Head
- Part number: 4120073010
- Part serial: 1607
- Condition: Misrepaired
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CONTROL HEAD  MODIFIED INCORRECTLY.  WAS MODIFIED TO S INSTEAD OF A.
